Uniqueness theorems for stable anisotropic capillary surfaces

Miyuki Koiso, Bennett Palmer

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We consider capillary surfaces for certain rotationally invariant elliptic parametric functionals supported on two hydrophobically wetted horizontal plates separated by a fixed distance. It is shown that each such stable capillary surface is uniquely determined by the volume interior to the surface.

Original languageEnglish
Pages (from-to)721-741
Number of pages21
JournalSIAM Journal on Mathematical Analysis
Issue number3
Publication statusPublished - 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Uniqueness theorems for stable anisotropic capillary surfaces'. Together they form a unique fingerprint.

Cite this